Just a quick note to say hi! Have you done IVF , if so, do u mind reading my journal im freaking out cause the RE only gave me one script of Gonal F and thats all he said i need and my synthroid of course
Just a quick note to say hi!
Annie, I'd just quit taking the statin drug for a couple of weeks and see what happens with your joint pain. CAD takes years to develop, so missing a couple of weeks is no big deal. It took me a lifetime to plug up my arteries. I'm betting your pain isn't caused by the statin, that's a rare complication. Talk to your doctor, but I'm betting he won't jump off a cliff if you quit taking the statin for awhile. Hang in there
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.